# SDR AWXA200200355

- Difficulty date: March 27, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 38,698 hours, 27,325 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Part number: 65468778
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-12 CHECK A CRACK WAS FOUND ON THE AFT END OF STR 18 R/H, BS 727. MAINTENANCE TRIMMED OUT CRACK IN STR 18 SHEAR WEB, PERFORMED HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED, FABRICATED SHEAR WEB FILLER, -12 GUSSET, -194 RADIUS FILLER, AND INSTALLED REPAIR PARTS IAW AWA ER 03-5312-02109-GF1.
